# SDR CALA0001392

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 8,873 hours, 2,702 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0076
- Condition: Overheated
- Location: Fwd Galley
- Part time: 21,540 hours, 8,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A VERY STRONG ACRID ODOR BEGAN TO FILL THE CABIN APPROXIMATELY 45 MINUTES INTO FLIGHT AFTER DEPARTING FROM MCO.  THE ELECTRICAL SMOKE CHECKLIST WAS ACCOMPLISHED.  THE UTILITY BUSSES WERE TURNED OFF AND THE ODOR/SMOKE LESSENED, BUT DID NOT GO AWAY.  THE AIRCRAFT WAS DIVERTED TO JAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD GALLEY AFT INBOARD OVEN FAN HAD OVERHEATED.  THE OVEN WAS REMOVED AND REPLACED.
